# SDR UALA2009061101652

- Difficulty date: June 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 40,998 hours, 11,397 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 33
- Condition: Failed
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HF RADIO UNABLE TO XMIT.  RECEPTION GOOD BOTH VOICE & SELCAL.  REPLACED RIGHT HF XCVR.
